# SDR AALA20070177

- Difficulty date: January 24, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: 1173T0691
- Condition: Inoperative
- Location: Air Conditioning
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LGA INFLIGHT T1142/24JAN - EN ROUTE TO LGA EXPERIENCED PRESSURIZATION LOSS. INITIATED EMERGENCY DESCENT AND PASSENGER OXYGEN MASKS DROPPED WITH EXCEPTION OF SEAT 23DEF AND FLIGHT ATTENDANT STATION.  REPLACED LEFT PACK FLOW CONTROL VALVE, TEMPERATURE CONTROL VALVE, RIGHT PACK AUTO TEMPERATURE CONTROLLER, PACK DISCHARGE SWITCH, AUTO TRIP SWITCHES, AND REPLACED OXYGEN MASKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
